MathSciNet Relay Station
MathSciNet bibliographic data
MR77533 (17,1052a) 20.0X
Hall, P. Theorems like Sylow's. Proc. London Math. Soc. (3) 6 (1956), 286–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement